Spotting On Birth Control

Spotting is common during the first six months of taking birth control pills, as the body tries to adjust to the new levels of hormones. The other reasons for spotting on birth control are missing a pill, vomiting immediately after taking a pill, pregnancy, and sexually transmitted infections.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is it good to take birth control pill for a single day?

Query: Hi doctor, Is it good to take a birth control pill for a single day? I took it on the first day of my period and then I stopped it. Will it affect my period?   Read Full »


Dr. Deepti Katarya

Answer: Hi, Welcome to icliniq.com. Birth control pills are effective when it is taken consistently at the same time daily for seven days. A single pill will less likely affect your periods and it does not produce protection from pregnancy too.  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.